Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characteristic property of affine collineations in a space of $K$-spreads


Author: Buchin Su
Journal: Bull. Amer. Math. Soc. 54 (1948), 136-138
DOI: https://doi.org/10.1090/S0002-9904-1948-08968-6
Cited work: Bull. Amer. Math. Soc., Volume 51, Number 10 (1945), 682--685
MathSciNet review: 0024217
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08968-6

American Mathematical Society